Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

A generalization of the Steenrod classification theorem to $ H$-spaces.


Author: Byron Drachman
Journal: Trans. Amer. Math. Soc. 153 (1971), 53-88
MSC: Primary 55.50
DOI: https://doi.org/10.1090/S0002-9947-1971-0288765-X
MathSciNet review: 0288765
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] E. H. Brown, Jr., Twisted tensor products. I, Ann. of Math. (2) 69 (1959), 223-246. MR 21 #4423. MR 0105687 (21:4423)
  • [2] H. Cartan et al., Algèbres d'Eilenberg-Mac Lane et homotopie, Séminaire Henri Cartan, 1954/55, Secrétariat mathématique, Paris, 1956. MR 19, 439.
  • [3] A. Clark, Homotopy commutativity and the Moore spectral sequence, Pacific J. Math. 15 (1965), 65-74. MR 31 #1679. MR 0177416 (31:1679)
  • [4] M. L. Curtis and R. Lashof, Homotopy equivalence of fiber bundles, Proc. Amer. Math. Soc. 9 (1958), 178-182. MR 20 #4838. MR 0098378 (20:4838)
  • [5] A. Dold and R. Lashof, Principal quasi-fibrations and fibre homotopy equivalence of bundles, Illinois J. Math. 3 (1959), 285-305. MR 21 #331. MR 0101521 (21:331)
  • [6] A. Dold and R. Thom, Quasifaserungen und Unendliche Symmetrische Produkte, Ann. of Math. (2) 67 (1958), 239-281. MR 20 #3542. MR 0097062 (20:3542)
  • [7] R. J. Milgram, The Bar construction and Abelian $ H$-spaces, Princeton Univ., Princeton, N. J. (mimeographed notes).
  • [8] J. Milnor, Construction of universal bundles. I, II, Ann. of Math. (2) 63 (1956), 272-284, 430-436. MR 17, 994. MR 17, 1120. MR 0077122 (17:994b)
  • [9] -, On spaces having the homotopy type of CW-complex, Trans. Amer. Math. Soc. 90 (1959), 272-280. MR 20 #6700. MR 0100267 (20:6700)
  • [10] J. Stasheff, Homotopy associativity of $ H$-spaces. I, Trans. Amer. Math. Soc. 108 (1963), 275-292. MR 28 #1623. MR 0158400 (28:1623)
  • [11] -, On homotopy Abelian $ H$-spaces, Proc. Cambridge Philos. Soc. 57 (1961), 734-745. MR 25 #4534. MR 0141123 (25:4534)
  • [12] -, "Parallel'' transport in fibre spaces, Bol. Soc. Mat. Mexicana (2) 11 (1966), 68-84. MR 38 #5219. MR 0236926 (38:5219)
  • [13] -, Homotopy associativity of $ H$-spaces. II, Trans. Amer. Math. Soc. 108 (1963), 293-312. MR 28 #1623. MR 0158400 (28:1623)
  • [14] N. Steenrod, The topology of fibre bundles, Princeton Math. Series, vol. 14, Princeton Univ. Press, Princeton, N. J., 1951. MR 12, 522. MR 0039258 (12:522b)
  • [15] M. Sugawara, On a condition that a space is an $ H$-space, Math. J. Okayama Univ. 6 (1957), 109-129. MR 19, 160. MR 0086303 (19:160c)
  • [16] -, On the homotopy-commutativity of groups and loop spaces, Mem. Coll. Sci. Univ. Kyoto Ser. A Math. 33 (1960/61), 257-269. MR 22 #11394. MR 0120645 (22:11394)
  • [17] M. Fuchs, Verallgemeinerte Homotopie-Homomorphismen und klassifizierende Räume, Math. Ann. 161 (1965), 197-230. MR 33 #3295. MR 0195090 (33:3295)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 55.50

Retrieve articles in all journals with MSC: 55.50


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1971-0288765-X
Article copyright: © Copyright 1971 American Mathematical Society

American Mathematical Society